# SDR SWIA202156552

- Difficulty date: January 25, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 31,094 hours, 18,956 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT CARGO DOOR - AFT DOOR TRACK LOWER SUPPORT BRACKET IS CRACKED. (MARKED)   (C-CHECK) RO 3/2/2021   REMOVED AND INSTALLED NEW CHANNEL P/N-MM670-35552-005 ON AFT CARGO DOOR - AFT DOOR LOWER TRACK. REF CRJ-700 SRM-51-42-06-001-001-A01 & SRM 51-42-21-001-001-A01. SEE CONTINUATION CARD FOR DETAILS
